# SDR MASA00087

- Difficulty date: July 29, 2000
- Submitted: December 28, 2000
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 1,911 hours, 1,695 cycles
- Engine: Ge CF343B1
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 6078T55P18
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E

## Discrepancy

CMH/BWI - FLT 5146 - WHILE STARTING THE DESCENT INTO BWI, THE PILOT WAS UNABLE TO GET THE NR 1 ENGINE TO SPOOL DOWN TO FLIGHT IDLE.  UNABLE TO SET THE AIRCRAFT ON A STABILIZED APPROACH.  THE DECISION WAS MADE TO SECURE THE NR 1 ENGINE.  AFTER LANDING SAFELY, MAINTENANCE TROUBLESHOT TO A FAULTY FUEL CONTROL UNIT.  MAINTENANCE REMOVED AND REPLACED THE FCU.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
